Affordable Access

Publisher Website

Some convolution series identities

Authors
Journal
Mathematical and Computer Modelling
0895-7177
Publisher
Elsevier
Publication Date
Volume
21
Issue
4
Identifiers
DOI: 10.1016/0895-7177(95)00003-k
Keywords
  • Convolution Series
  • Generating Functions
  • Combinatorial Identities
  • Addition Formulas
  • Orthogonal Polynomials
  • Series Manipulations
  • Operational Calculi
  • Taylor'S Series
  • Cauchy Product
  • Fractional Derivative
  • Vandermonde'S Convolution
  • Binomial Expansion
  • Gould'S Expansion Formula
  • Rothe'S Identity
  • Laguerre Polynomials
Disciplines
  • Mathematics

Abstract

Abstract A representation of a convolution series involving arbitrary sequences is obtained in terms of the derivatives of known generating functions. Another variation of the main result is given, and applications are shown to yield certain combinatorial identities and addition formulas.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Some multiple series identities

on Computers & Mathematics with A... Jan 01, 1994

Some Eisenstein Series Identities

on Journal of Number Theory Jan 01, 2000
More articles like this..